# SDR DHLA201000012

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,186 hours, 33,789 cycles
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Component: Light, Grimes
- Component part number: 5708458505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS WOULD NOT OPERATE DURING PREFLIGHT TEST.  R & R BATTERY  EMERGENCY RACK ASSY CHECK OPS GOOD IAW MM 33-11-0.  ACFT WAS GROUNDED.
